MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CATHETER PASSER, DISPOSABLE, 60 CM; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TERM

MEDTRONIC NEUROSURGERY CATHETER PASSER, DISPOSABLE, 60 CM; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TERM
Model Number 48409
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a piece of plastic came off the handle of a catheter passer while trying to remove the handle during a case.The piece was retrieved, and there was no patient impact.
 
Additional Manufacturer Narrative
The returned product was returned with the handle not attached.There was a segment broken from the neck of the passer handle.It is unknown how this damage occurred.No anomalies were observed during a review of the device history record.If information is provided in the future, a supplemental report will be issued.

Brand Name
CATHETER PASSER, DISPOSABLE, 60 CM
Common Device Name
CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TERM
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9216475
Report Number2021898-2019-00368
Device Sequence Number14100382
Product Code MAJ
UDI-Device Identifier00643169466319
UDI-Public00643169466319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number48409
Device Catalogue Number48409
Device Lot NumberE48472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1